# SDR AALA202102159051

- Difficulty date: February 1, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 56,803 hours, 28,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D533709012100
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR PRESSURE DECK PANEL AT FR36 LEFT SIDE INBOARD FASTENER HOLE A HAS A CRACK INDICATION 0.080 INCHES LONG. CUT-OUT DAMAGED FASTENER HOLE AREA AND INSTALLED FILLER AND DOUBLER REPAIR REF EO 5316Y209-001.
